MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A supplemental report will be filed when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, the patient was reanimated with the autopulse platform (sn unknown), after an interruption of the resuscitation due to a re-positioning of the patient by doctors and nurses, the autopulse platform displayed user advisory - ua 12 (lifeband not present) error message.The resuscitation was interrupted by pressing the red cancel button.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
The reported complaint of user advisory - ua12 ((lifeband not present) on the autopulse platform (sn (b)(4) was confirmed during archive data review but not during functional test.Unrelated to the reported complaint, a flickering lcd backlight and encoder drive shaft does not rotate smoothly, exhibits binding and resistance were observed during visual inspection.To remedy the lcd issue identified, the top cover with fluid ingress that corroded the metal part of the platform was replaced.And also, the sticky encoder drive shaft was deburred.Review of the archive data retrieved from the platform shows multiple ua12 occurred on the reported event date on (b)(6) 2018.Thus, confirming the reported complaint.Note that user advisory error messages are designed into the platform when one of several conditions is detected.Ua 12 error message alerts the lifeband is not properly installed.This can be cleared by ensuring that the lifeband is properly installed and restarting the platform.The initial functional testing of the ap platform passed all functional tests and ready for clinical use.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7749806
Report Number3010617000-2018-00787
Device Sequence Number1171198
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/05/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1